Volume 175 Issue 1 – January 2012

Nonhomogeneous locally free actions of the affine group

Pages 1-21 by Masayuki Asaoka | From volume 175-1

Multiplicity one theorems: the Archimedean case

Pages 23-44 by Binyong Sun, Chen-Bo Zhu | From volume 175-1

Holomorphic factorization of mappings into $\mathrm{SL}_n(\mathbb{C})$

Pages 45-69 by Björn Ivarsson, Frank Kutzschebauch | From volume 175-1

Framed bordism and Lagrangian embeddings of exotic spheres

Pages 71-185 by Mohammed Abouzaid | From volume 175-1

Rational points near manifolds and metric Diophantine approximation

Pages 187-235 by Victor Beresnevich | From volume 175-1

Every ergodic transformation is disjoint from almost every interval exchange transformation

Pages 237-253 by Jon Chaika | From volume 175-1

Hyperdiscriminant polytopes, Chow polytopes, and Mabuchi energy asymptotics

Pages 255-296 by Sean Timothy Paul | From volume 175-1

On Manin’s conjecture for a family of Châtelet surfaces

Pages 297-343 by Régis de la Bretèche, Tim Browning, Emmanuel Peyre | From volume 175-1

Knots and links in steady solutions of the Euler equation

Pages 345-367 by Alberto Enciso, Daniel Peralta-Salas | From volume 175-1

Special $L$-values of Drinfeld modules

Pages 369-391 by Lenny Taelman | From volume 175-1

Submultiplicativity and the Hanna Neumann Conjecture

Pages 393-414 by Igor Mineyev | From volume 175-1